Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 258, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 2, 2011, 1:53 AM CDT for 4 counties in Texas. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2011, 1:53 AM CDT (06:53 UTC)
- Expired
- May 2, 2011, 3:00 AM CDT
- In force
- 67 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Dallas County, TX, Denton County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 81 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 2:15 AM CDT | HAIL 0.75 | 1 E The Colony, TX | PENNY HAIL IN CAMEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 620 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
964
WUUS54 KFWD 020653
SVRFWD
TXC085-113-121-397-020800-
/O.NEW.KFWD.SV.W.0258.110502T0653Z-110502T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
153 AM CDT MON MAY 2 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
DENTON COUNTY IN NORTH CENTRAL TEXAS...
ROCKWALL COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 300 AM CDT
* AT 154 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES WEST OF IRVING...AND MOVING NORTHEAST AT
45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COPPELL...IRVING...FLOWER MOUND AND DOUBLE OAK AROUND 200 AM
LEWISVILLE...HIGHLAND VILLAGE...HICKORY CREEK AND LAKE DALLAS
AROUND 205 AM
CARROLLTON AND FARMERS BRANCH AROUND 210 AM
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 477...
I-35W BETWEEN MILE MARKERS 69 AND 85...
I-35E BETWEEN MILE MARKERS 56 AND 96...
I-30 BETWEEN MILE MARKERS 33 AND 78...
I-45 BETWEEN MILE MARKERS 283 AND 284...
I-635 BETWEEN MILE MARKERS 5 AND 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.
&&
LAT...LON 3335 9637 3334 9636 3285 9629 3284 9630
3282 9651 3276 9652 3275 9702 3299 9703
3300 9738 3334 9738 3340 9638
TIME...MOT...LOC 0654Z 243DEG 38KT 3290 9707
$$3 follow-up statements
603
WWUS54 KFWD 020703 RRA
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
203 AM CDT MON MAY 2 2011
TXC085-113-121-397-020800-
/O.CON.KFWD.SV.W.0258.000000T0000Z-110502T0800Z/
DENTON TX-COLLIN TX-DALLAS TX-ROCKWALL TX-
203 AM CDT MON MAY 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR ROCKWALL...NORTHERN DALLAS...COLLIN AND DENTON COUNTIES...
AT 203 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 4 MILES SOUTHWEST OF COPPELL...MOVING NORTHEAST AT
45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CARROLLTON...FARMERS BRANCH...HEBRON AND UNIVERSITY PARK AROUND 210
AM CDT...
ADDISON...THE COLONY...HACKBERRY AND LITTLE ELM AROUND 215 AM
CDT...
BUCKINGHAM AND MESQUITE AROUND 220 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 476...
I-35W BETWEEN MILE MARKERS 69 AND 85...
I-35E BETWEEN MILE MARKERS 56 AND 96...
I-30 BETWEEN MILE MARKERS 33 AND 78...
I-45 BETWEEN MILE MARKERS 283 AND 284...
I-635 BETWEEN MILE MARKERS 5 AND 36.
LAT...LON 3335 9637 3334 9636 3285 9629 3284 9630
3282 9651 3276 9652 3275 9702 3299 9703
3300 9738 3334 9738 3340 9638
TIME...MOT...LOC 0703Z 243DEG 38KT 3294 9697
$$292
WWUS54 KFWD 020731
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 AM CDT MON MAY 2 2011
TXC085-113-121-397-020800-
/O.CON.KFWD.SV.W.0258.000000T0000Z-110502T0800Z/
DENTON TX-COLLIN TX-DALLAS TX-ROCKWALL TX-
231 AM CDT MON MAY 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR ROCKWALL...NORTHERN DALLAS...COLLIN AND DENTON COUNTIES...
AT 231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR FAIRVIEW...MOVING NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MELISSA AROUND 240 AM CDT...
ANNA AND FARMERSVILLE AROUND 245 AM CDT...
BLUE RIDGE AND WESTMINSTER AROUND 250 AM CDT...
LAT...LON 3335 9637 3334 9636 3285 9629 3284 9630
3282 9651 3276 9652 3275 9702 3299 9703
3300 9738 3334 9738 3340 9638
TIME...MOT...LOC 0731Z 230DEG 47KT 3318 9662
$$000
WWUS54 KFWD 020752
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
252 AM CDT MON MAY 2 2011
TXC085-113-121-397-020802-
/O.EXP.KFWD.SV.W.0258.000000T0000Z-110502T0800Z/
DENTON TX-COLLIN TX-DALLAS TX-ROCKWALL TX-
252 AM CDT MON MAY 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR ROCKWALL...NORTHERN DALLAS...
COLLIN AND DENTON COUNTIES EXPIRES AT 300 AM CDT...
AT 252 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
LAT...LON 3335 9637 3334 9636 3285 9629 3284 9630
3282 9651 3276 9652 3275 9702 3299 9703
3300 9738 3334 9738 3340 9638
TIME...MOT...LOC 0752Z 230DEG 47KT 3336 9637
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 11:40 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 1, 11:40 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1140 PM CDT SUN MAY 1 2011 .AVIATION... LITTLE CHANGE TO PREVIOUS TRENDS ON 00Z TAF FORECAST...AS SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT AND INTO THE MID MORNING HOURS MONDAY ACROSS MAINLY THE D/FW TERMINALS...THOUGH BROUGHT MENTION INTO WACO BY DAYBREAK OR 11Z MONDAY...AS BEST FORCING REMAINS JUST NORTH OF THAT AIRPORT. LOOK FOR MVFR CONDITIONS TO GO IFR OCCASIONALLY ON BOTH VSBY AND CIGS WITH RAINS AFTER 09Z OR 4 AM AT D/FW TERMINALS...WITH IFR CIGS OCCURRING AT WACO BY 11Z. AFTER 18Z/MIDDAY MONDAY...MAIN UPPER ENERGY FINALLY BEGINS ACCELERATING EAST ACROSS OK/KS/N TX WITH A GRADUAL IMPROVEMENT TO LOW MVFR AND JUST OCCASIONAL LIGHT RAIN AFTERWARD...WITH AN IMPROVEMENT TO HIGH MVFR/025 FT AFTER 00Z OR 7 PM MON EVENING. NORTH FLOW AROUND 10 KTS UNTIL MID MORNING MONDAY...THEN AROUND 15 KTS WITH OCCASIONAL GUST TO 20 KTS DURING THE AFTERNOON...BECOMING NW 7-10 KTS TUES EVENING. CONFIDENCE RELATIVELY HIGH THROUGH MID MORNING MONDAY...THEN JUST MODERATE AFTERWARD ON TRENDS AS ANY SLOWING OR SPEEDING UP OF THE UPPER DISTURBANCE COULD RESULT IN CHANGES IN FUTURE FORECASTS. 05/ && .UPDATE... RADAR CONTINUES TO SHOW CONVECTION DEVELOPING OVER THE SOUTHWESTERN COUNTIES AND SPREADING NORTHEAST WITH STRONGER SHOWERS AND THUNDERSTORMS FROM THE METROPLEX TO SHERMAN...BONHAM AND PARIS. THIS CONVEYOR BELT IS EXPECTED TO PERSIST OVERNIGHT AND MAY TILT A LITTLE MORE WEST TO EAST IN THE LATE NIGHT HOURS. ADDITIONAL DEVELOPMENT TO OUR SOUTHWEST CONTINUES TO BE INDICATED BY MOST DETERMINISTIC MODELS AS THE UPPER LOW BEGINS TO MOVE EAST. HAVE ADJUSTED POPS TO MATCH CURRENT AND EXPECTED TRENDS OVERNIGHT. ECHO TRAINING MAY CAUSE SOME FLOODING PROBLEMS LATER TONIGHT AND MONDAY MORNING. THE COLD FRONT HAS MOVED SOUTH OUT OF THE CWA WITH TEMPERATURES HOVERING IN THE 40S. LOOKS LIKELY NEW RECORD LOW TEMPERATURE FOR MAY 2TH WILL BE SET AT DFW BY DAYBREAK. CURRENT RECORD IS 44 DEGREES IN 1974. 75 && .PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 1 2011/ A COLD FRONT WILL CONTINUE TO MOVE SOUTH THROUGH NORTH TEXAS LATE THIS AFTERNOON. THERE WILL STILL BE A SMALL THREAT OF SUPERCELL STORMS ALONG AND AHEAD OF THE BOUNDARY OVER THE SOUTHEAST COUNTIES UNTIL THE FRONT PASSES. WE WILL LEAVE THE TORNADO WATCH IN PLACE BUT WILL CANCEL IT AFTER THE FRONT MOVES SOUTH OF THE REGION. ELEVATED SHOWERS AND THUNDERSTORMS WILL BE ONGOING THROUGH THE EVENING AND SHOULD EVEN INCREASE IN COVERAGE OVERNIGHT AS LARGE SCALE LIFT FROM AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM INCREASES AND ISENTROPIC LIFT ALSO INCREASES. THERE WILL BE A THREAT OF SEVERE THUNDERSTORMS OVERNIGHT WITH HAIL BEING THE PRIMARY HAZARD. MOISTURE WILL CONTINUE TO BE LIFTED OVER THE COLD FRONT ON MONDAY AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE LIKELY. RAIN AND THUNDERSTORM CHANCES WILL END FROM NORTHWEST TO SOUTHEAST MONDAY NIGHT AS THE UPPER LEVEL TROUGH AXIS MOVES EAST OF THE REGION AND SUBSIDENCE INCREASES. THERE WILL BE A THREAT OF LOCALLY HEAVY RAINFALL TONIGHT THROUGH MONDAY...ESPECIALLY IN THE NORTHEAST ZONES. HOWEVER...SINCE RAINFALL AMOUNTS THROUGH THIS AFTERNOON HAVE BEEN LIGHT IN THE NORTHEAST...THE THREAT OF FLASH FLOODING HAS DECREASED WITH THIS EVENT. THEREFORE...NO FLOOD/FLASH FLOOD WATCH WILL BE NECESSARY. THE REMAINDER OF THE WEEK THROUGH THE WEEKEND SHOULD BE RAIN FREE AND RELATIVELY QUIET WITH DRY WEST TO NORTHWEST FLOW ALOFT AND A SLOW RETURN OF LOW LEVEL MOISTURE. THE LOW LEVELS OF THE ATMOSPHERE WILL MOISTEN UP LATE IN THE WEEKEND AS A LOW PRESSURE SYSTEM DEEPENS IN THE WEST. IT APPEARS THAT MOST OF THE ENERGY WITH THIS SYSTEM WILL STAY NORTH OF THE FORECAST AREA BUT SOME LOW THUNDERSTORM CHANCES MAY RETURN ON SUNDAY AS A COLD FRONT APPROACHES FROM THE NORTH. FOR NOW WILL ONLY INCLUDE 10 PERCENT POPS AS THE TIMING OF THE FRONT IS STILL VERY UNCERTAIN. TEMPERATURES TONIGHT THROUGH TUESDAY MORNING WILL BE VERY COOL WITH LOWS TONIGHT AND MONDAY NIGHT IN THE 40S...EXCEPT FOR SOME 30S IN THE NORTH AND WEST. IT DOES NOT LOOK LIKE A FREEZE WILL OCCUR BUT A FEW SPOTS BY REACH THE MID 30S...ESPECIALLY EARLY TUESDAY MORNING. HIGHS MONDAY WILL BE MAINLY IN THE 40S AND 50S. A WARMING TREND IS EXPECTED TUESDAY AFTERNOON THROUGH THE REMAINDER OF THE WEEK AS CLOUDS CLEAR AND SOUTHERLY WINDS RETURN. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 43 53 43 69 49 / 80 80 40 5 0 WACO, TX 44 58 43 68 45 / 70 70 40 5 0 PARIS, TX 43 51 43 64 44 / 80 80 50 5 0 DENTON, TX 40 51 40 70 44 / 80 70 30 5 0 MCKINNEY, TX 43 53 38 67 42 / 80 80 40 5 0 DALLAS, TX 43 54 44 67 50 / 80 80 40 5 0 TERRELL, TX 44 53 43 66 45 / 70 80 50 5 0 CORSICANA, TX 45 56 44 66 47 / 60 70 50 5 0 TEMPLE, TX 46 57 42 68 44 / 60 60 40 5 0 MINERAL WELLS, TX 42 51 37 68 42 / 80 70 20 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/75
Hazardous weather outlook, May 1, 7:25 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 725 PM CDT SUN MAY 1 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 725 PM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH THE OVERNIGHT HOURS...MAINLY SOUTHEAST OF A CISCO...MINERAL WELLS... GAINESVILLE LINE. SOME STORMS MAY BECOME MARGINALLY SEVERE WITH HAIL...FREQUENT LIGHTNING...AND LOCALIZED HEAVIER RAINFALL THE MAIN HAZARDS. THE HEAVIER RAINS MAY RESULT IN STREET FLOODING AND RISES ON SMALLER TRIBUTARIES OVERNIGHT...ALONG WITH LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH EARLY TUESDAY MORNING. IT WILL BE LESS FAVORABLE FOR SEVERE STORMS DUE TO MORE STABLE CONDITIONS. HOWEVER...LOCALLY HEAVY RAINFALL AND FLOODING WILL REMAIN POSSIBLE. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT FOR HAIL REPORTS ACROSS THE MAJORITY OF NORTH TEXAS. 05/
In the hours before
Local storm report, May 2, 1:19 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL 1 SE ADDISON 32.94N 96.81W
05/02/2011 E1.75 INCH DALLAS TX PUBLIC
GOLFBALL HAIL NEAR I-635 AND FOREST LANE.Local storm report, May 2, 1:21 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM HAIL DALLAS 32.77N 96.78W
05/02/2011 E1.25 INCH DALLAS TX PUBLIC
IN LAKE HIGHLANDSLocal storm report, May 2, 1:22 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
122 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM HAIL 2 E UNIVERSITY PARK 32.87N 96.74W
05/02/2011 E1.25 INCH DALLAS TX PUBLIC
LAKE HIGHLANDSLocal storm report, May 2, 1:26 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
126 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM HAIL WYLIE 33.02N 96.55W
05/02/2011 E1.25 INCH COLLIN TX TRAINED SPOTTERLocal storm report, May 2, 1:27 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
127 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM HAIL 1 N BENBROOK 32.69N 97.45W
05/02/2011 E1.75 INCH TARRANT TX NWS EMPLOYEE
NORTH BENBROOKLocal storm report, May 2, 1:40 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
140 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 AM HAIL 3 W FORT WORTH 32.75N 97.39W
05/02/2011 E1.50 INCH TARRANT TX PUBLIC
WEST WORTHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:03 PM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| May 1, 10:08 PM CDT | Special Weather Statement | FWD | Collin | 37 min |
| May 1, 10:18 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| May 1, 10:36 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Somervell | 54 min |
| May 1, 10:39 PM CDT | Areal Flood Advisory | FWD | Collin | 3 hr |
| May 1, 10:43 PM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 1, 11:02 PM CDT | Special Weather Statement | FWD | Collin | 58 min |
| May 1, 11:24 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 66 min |
| May 2, 12:04 AM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| May 2, 12:06 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| May 2, 12:15 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens | 60 min |
| May 2, 12:23 AM CDT | Special Weather Statement | FWD | Hamilton | 22 min |
| May 2, 12:27 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 47 min |
| May 2, 12:32 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 43 min |
| May 2, 12:35 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 55 min |
| May 2, 12:42 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 48 min |
| May 2, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 20 min |
| May 2, 1:03 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 57 min |
| May 2, 1:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 64 min |
| May 2, 1:15 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 54 min |
| May 2, 1:22 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 53 min |
| May 2, 1:30 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| May 2, 1:36 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hood, Somervell | 54 min |
| May 2, 1:47 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Lampasas, Mills | 58 min |
| May 2, 2:06 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Tarrant, Wise | 54 min |
| May 2, 2:27 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 33 min |
| May 2, 3:28 AM CDT | Special Weather Statement | FWD | Bosque | 32 min |
| May 2, 3:55 AM CDT | Special Weather Statement | FWD | Hamilton | 35 min |
| May 2, 4:02 AM CDT | Special Weather Statement | FWD | Bosque | 28 min |
| May 2, 4:32 AM CDT | Special Weather Statement | FWD | Hill | 28 min |
| May 2, 5:02 AM CDT | Special Weather Statement | FWD | Coryell | 28 min |
| May 2, 5:47 AM CDT | Special Weather Statement | FWD | Hill | 28 min |
| May 2, 7:45 AM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| May 2, 9:20 AM CDT | Areal Flood Advisory | FWD | Collin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more | 3 hr |
| May 2, 12:14 PM CDT | Areal Flood Advisory | FWD | Collin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more | 2 hr |
| May 2, 12:40 PM CDT | River Flood Warning | FWD | Collin | 26 hr |
| May 2, 2:17 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Delta, Denton, Fannin, Grayson and 5 more | 4 hr |
| May 2, 3:15 PM CDT | River Flood Warning | FWD | Dallas | 29 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.